RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 221–222 (Mi umn1865)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Quotient representations of the infinite spin-symmetric group

M. L. Nazarov


Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 229–230

Bibliographic databases:

MSC: 20C32, 20B30
Received: 22.02.1987

Citation: M. L. Nazarov, “Quotient representations of the infinite spin-symmetric group”, Uspekhi Mat. Nauk, 43:4(262) (1988), 221–222; Russian Math. Surveys, 43:4 (1988), 229–230

Citation in format AMSBIB
\Bibitem{Naz88}
\by M.~L.~Nazarov
\paper Quotient representations of the infinite spin-symmetric group
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn1865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969586}
\zmath{https://zbmath.org/?q=an:0677.35075|0699.20012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..229N}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 229--230
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001912}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600024}


Linking options:
  • http://mi.mathnet.ru/eng/umn1865
  • http://mi.mathnet.ru/eng/umn/v43/i4/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dudko, N. I. Nessonov, “Characters of projective representations of the infinite generalized symmetric group”, Sb. Math., 199:10 (2008), 1421–1450  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:164
    Full text:73
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021